# SDR P5CA0501411

- Difficulty date: October 26, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 80,599 hours, 19,134 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

ON TAXI INTO BLOCKS NR 10 AND 12 THERMALED.  REPLACED NR 9, 10, 11 AND 12 TIRES IAW MM 32-45-01.
